# SDR C77A20161121002

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 3,688 hours, 2,357 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: AS18957300
- Condition: Damaged
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR RETURN - NR 1 ENGINE FIRE WARNING OCCURRED ON CLIMB OUT AND FIRE BOTTLE A WAS USED AND AN EMERGENCY WAS DECLARED. THE QRH 6.5 WAS FOLLOWED AND THE MESSAGE CLEARED, PARAMETERS WERE NORMAL, NO VIBE. FIRE TRUCKS MET THE AIRCRAFT AT THE RUNWAY. THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE PERFORMED ENGINE FIRE INSPECTION IAW ESM 72-00-00-280-019. REMOVED AND REPLACED ENG FIRE EXTINGUISHER BOTTLE ON POSITION "A" IAW AMM 26-21-03. OPS CHECK GOOD. NR 1 ENG HAS PANEL FOUND OPEN ON OTBD CORE COWL. FOUND LOWER LOW STAGE BLEED LINE CLAMP LOOSE AND SEAL DAMAGED, AND 1 SUPPORT ROD BOLT UNSECURE. REPLACED SEAL AND RE-TORQUED CLAMP AND SUPPORT ROD BOLT IAW AMM AND ESM. NO EICAS MESSAGES AT THIS TIME. RE-SECURED PANEL ON NR 1 ENG TR IAW AMM 78-31-30. NO DEFECTS NOTED. OK FOR SERVICE.
